A member asked:
sick after getting flu and meningitis vaccines? around 5pm yesterady, i got a flu shot and a meningitis shot. i didn't feel sick at all until this morning when i woke up with a huge headache and just feeling sick in general. last night after getting the v
2 doctor answers
Dr. Geoffrey Rutledge answered
40 years experience Internal Medicine
Many : Many people report "not feeling well" after recieving a flu shot, as well as after recieving a meningitis vaccine. The most common reaction is soreness at the injection site - as antibodies are being created by the body, this can cause the site to be sore with mild swelling. Other symtpoms that people report, albeit rare, are low grade fever, muscle pains, and fatigue. These symptoms should subside in 1-2 days. The heavy cardio you did after receiving the vaccine may have contributed to your not feeling well. Drink some water, get some rest.
Answered on Oct 3, 2016
Dr. Osman Farooq answered
19 years experience Pediatric Neurology
Yes: After getting a vaccine, specifically the flu vaccine, a person can certainly have some flu-like symptoms. If your symptoms are severe, you may want to get checked out by your doctor. If tolerable, you can treat it like you would the flu: bed rest, fluids, tylenol, (acetaminophen) etc.
Answered on Jul 31, 2018
90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:
People also searched for:
Connect by text or video with a U.S. board-certified doctor now — wait time is less than 1 minute!